# SDR A6WA20121114593

- Difficulty date: November 3, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 21,943 hours, 21,122 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE LOWER CORE COWL L/E INBOARD HAS BENT CRUSHED COMPOSITE.  REPAIRED RIGHT ENGINE LWR CORE COWL L/E INBOARD CORNER IAW BOMBARDIER CMM 71-12-01 SRS 118.
